# SDR AU960068

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing
- Part number: 82051C2
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WINGS CRACKED IN AREA OF LANDING GEAR ATTACHMENT
